# SDR CALA2024040400976

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 26,053 hours, 2,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 149W222018
- Condition: Missing
- Location: Lwr Fuse
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 PANEL 196CR (GROUND AIR CONDITIONING PANEL) DELAMINATED AND 12X37 AREA BROKE OFF. REF IPC 53-96-51 ITEM 370. REF TO LOGPAGE 7519283.
